MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET TETRA 2.5MM X 6.0CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET TETRA 2.5MM X 6.0CM; Device, Neurovascular Embolization
Catalog Number TG5412560
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction

Brand Name
TARGET TETRA 2.5MM X 6.0CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50464492
Report Number3008881809-2026-00537
Device Sequence Number21306700
Product Code HCG
UDI-Device Identifier07613327578638
UDI-Public(01)07613327578638(17)301123(10)25983208
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5412560
Device Lot Number25983208
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/17/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown